Funnel Cloud, Terrebonne
- When
- July 25, 1:05 PM CST
- Where
- Terrebonne County, 3 mi E of Houma
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 29.337, -90.838 (the zone’s center; the record gives no point)
A funnel cloud was observed near Bayou Blue.
1 funnel cloud, as filed by the National Weather Service.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before the first event at Jul 25, 12:23 PM CST, 42 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NEW ORLEANS/BATON ROUGE LA 1220 PM CDT FRI JUL 25 2003 IN LOWER LEVELS...SURFACE ANALYSIS SHOWS REMNANTS OF WEAK FRONT FROM JUST SOUTH OF KPIB TO KDRI TO KLFT LINE BASED ON DEW POINT ANALYSIS. EXPECT THIS TO DISSIPATE AS IT RETREATS NORTH TONIGHT. SATELLITE ANALYSIS HAS CLOSED LOW NORTHEAST FLORIDA LISTED AT TD NUMBER 7. ETA IS BEETER THAN THE AVN/GFS IN PICKING THIS OUT. NHCS NOTHWESTERLY TRACK LOOKS GOOD. 850MB ANALYSIS SHOWS SHORT WAVE ALONG EAST COAST REGION WHICH COMBINED WITH UPPER LEVEL STEERING WINDS POINTS TO THIS AS THE BEST TRACK. BEYOND 24 HOURS WILL GO WITH AVN MODEL SOLUTION. DO NOT SE ANY TROPICALW AVES MOVING IN LOWER LEVELS...HOWEVER MODEL SHOWS WEAK VORT AT 500MB DRIFTING WEST ALONG THE COAST AT 500MB SATURDAY TOWARDS KLCH CWA. OTHERWISE...NEXT SHORT WAVE MOVING EAST FROM BRITISH COLUMBIA ACROSS CANADIAN PROVINCES AND DROPPING INTO NOEW ENGLAND MONDAY. DONT SEE THIS IMPACTING LA AND MS WEATHER PATTERN. OVER TIME RIDGE OVER THE WEST RETROGRADES WEST AS ANOTHER SHORTH WAVE MOVES IN FROM THE WEST COAST ACROSS THE TOP OF THE RIDGE AND DIGS SOUTH OVER MIDDLE MS VALLEY MONDAY NIGHT AND LOWER MS VALLEY TUESDAY AND WEDNESDAY. BERMUDA RIDGE REBUILDS AT THIS TIME SETTING UP QUASI-STATIONAY MAJOR TROUGH OVER MS AND OHIO VALLEY IN LONG RANGE. PRELIMINARY NUMBERS FOLLOW: MCB 70/89/71/91 0324 BTR 73/90/73/91 1424 MSY 75/90/75/92 1413 GPT 72/88/72/89 1313 .NEW...NONE LA...NONE. MS...NONE.
LAZ034>040-046>050-056>070-MSZ068>071-077-080>082-261100- HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW ORLEANS LA 1130 AM CDT FRI JUL 25 2003 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST LOUISIANA AND EXTREME SOUTHWEST AND COASTAL MISSISSIPPI. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND EVENING MAINLY SOUTH OF NEW ORLEANS. IN ADDITION TO LIGHTNING...SOME OF THE THUNDERSTORMS MAY PRODUCE HEAVY DOWNPOURS OF RAIN AND GUSTY WINDS. SEVERE THUNDERSTORMS ARE NOT FORECAST THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SCATTERED MAINLY AFTERNOON AND EARLY EVENING THUNDERSTORMS WILL BE POSSIBLE EACH DAY. SEVERE WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS AND EMERGENCY MANAGEMENT PERSONNEL...IN SUPPORT OF SEVERE WEATHER OPERATIONS...IS NOT REQUESTED AT THIS TIME.
The national radar mosaic for the moment the first event began.
1 funnel cloud. Local standard time, as filed.
A funnel cloud was observed near Bayou Blue.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Louisiana in 2003Every state in 2003This day in weather historyWarnings in Louisiana, July 2003
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5372720.